# SDR SWAA2022051806352

- Difficulty date: April 12, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Part number: 312A280110
- Condition: Corroded
- Location: Rh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BRACKET ON FWD STRUT FAIRING LOC UPPER AREA AT RT PYLON 2022-204266 / [01] REPLACED BRACKET ON FWD STRUT FAIRING LOC UPPER AREA AT RT PYLON IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 312A2801 REV A;[02] REPLACED BRACKET ON FWD STRUT FAIRING LOC UPPER AREA AT RT PYLON IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 312A2801 REV A.
